# SDR SIMA20160214001

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,527 hours, 24,360 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Part number: APS51500
- Part serial: 69932211
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E1 ANTI-ICE FAIL CAUTION ON EICAS FOLLOWED BY E1 ANTI-ICE OVER PRESSURE ADVISORY.  R & R NR 1 PRESS TRANSDUCER IAW AMM 30-21-06.  OPS CHECKED GOOD.
